# SDR SWAA2015102845442

- Difficulty date: October 11, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 61,347 hours, 48,851 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 360, BETWEEN BL 0 & STRINGER 28R.  R & R SHEAR TIE IAW SRM.
